MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25375
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.An encore 26 was selected for use.During preparation, it was noted that a hair was found on the device.The procedure was completed with another encore 26.There were no patient complications reported.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18183102
Report Number2124215-2023-62425
Device Sequence Number7610981
Product Code MAV
UDI-Device Identifier08714729137542
UDI-Public08714729137542
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number25375
Device Catalogue Number25375
Device Lot Number0032196664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown